Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the non-starlikeness of solutions to the starlike interior wake problem

Author: Andrew Acker
Journal: Proc. Amer. Math. Soc. 134 (2006), 749-753
MSC (2000): Primary 35R35, 76B07
Published electronically: July 18, 2005
MathSciNet review: 2180893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study examples of the starlike interior ``wake problem" for which no starlike solution exists relative to the natural star center of the problem. These examples show that the main result of D.E. Tepper in ``A mathematical model for a wake'' (Michigan Math. J. 31 (1984), 161-165) is not correct.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35R35, 76B07

Retrieve articles in all journals with MSC (2000): 35R35, 76B07

Additional Information

Andrew Acker
Affiliation: Department of Mathematics and Statistics, Wichita State University, Wichita, Kansas 67208-0033

PII: S 0002-9939(05)07991-8
Keywords: Ideal fluid, free boundary, geometric constraint, cavitation, starlikeness
Received by editor(s): July 1, 2004
Received by editor(s) in revised form: October 8, 2004
Published electronically: July 18, 2005
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia